# SDR HALA2021020800011

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 31,455 hours, 4,993 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0392 LOUD PRESSURE SQUEAL AT 1R DOOR DURING MOST OF DESCENT UNTIL FINAL APPROACH. CORRECTIVE ACTION: DOOR SEAL INSPECTED CLEANED AND LUBED SEAL CHKS NML. (7268157)
